# SDR CALA2025123012534

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 70,026 hours, 23,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N83262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT OTBD FLOOR STRUCTURE AT BS 1346. FOUND NEAR THE AFT CORNER OF THE EMERGENCY EXIT DOOR. REPAIRED RT OTBD FLOOR STRUCTURE AT BS 1346 IAW EC/RA 5310-08751.
